# SDR DALA1217753120

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL, AREA COVERED BY FWD GIRT BAR FITTING (AFT OF FR 66) AROUND FASTENER HOLES HAS CORROSION. SSI 534147. N/R 260/44.  REMOVED CORROSION IAW A319 SRM 51-74-00 CHECK LIMIT L=2- W=1- D=.060-.  FOUND OUT OF LIMIT IAW A319 SRM 53-41-14 FIG 101.  REMOVED AND REPLACED L2 DOOR SILL ON N/R 260/41 LP 0443444.
